# SDR YENA2022060600574

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 50,613 hours, 18,058 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 4502310000
- Part serial: 13471
- Condition: Failed
- Location: 1151gn
- Part time: 46,827 hours, 16,696 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1986, RDU-JFK. (AIRCRAFT DECLARED AN EMERGENCY ) 'Y HYD SYS OVERHEAT (RSV) ECAM AND QRH LIGHT OUT AFTER 30 MINS; REMOVED AND REPLACED PRESSURE SWITCH 3151GN PER TSM 29-13-00-810-816A AND AMM 29-32-12-000-003A. OPS CHECK GOOD. LEAK CHECK GOOD.'
